JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PSEUDO-SYMMETRIC CONTACT 3-MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PSEUDO-SYMMETRIC CONTACT 3-MANIFOLDS
CHO, JONG TAEK; INOGUCHI, JUN-ICHI;
  PDF(new window)
 Abstract
Contact Homogeneous 3-manifolds are pseudo-symmetric spaces of constant type. All Sasakian 3-manifolds are pseudo-symmetric spaces of constant type.
 Keywords
pseudo-symmetric spaces;contact Riemannian 3-manifolds.;
 Language
English
 Cited by
1.
GEOMETRY OF CONTACT STRONGLY PSEUDO-CONVEX CR-MANIFOLDS,;

대한수학회지, 2006. vol.43. 5, pp.1019-1045 crossref(new window)
1.
A Class of 3-dimensional Contact Metric Manifolds, Mediterranean Journal of Mathematics, 2013, 10, 4, 1979  crossref(new windwow)
2.
Three classes of pseudosymmetric contact metric 3-manifolds, Pacific Journal of Mathematics, 2010, 245, 1, 57  crossref(new windwow)
3.
REEB FLOW SYMMETRY ON ALMOST COSYMPLECTIC THREE-MANIFOLDS, Bulletin of the Korean Mathematical Society, 2016, 53, 4, 1249  crossref(new windwow)
4.
On the concircular curvature of a (κ,μ,ν)-manifold, Pacific Journal of Mathematics, 2014, 269, 1, 113  crossref(new windwow)
5.
Two classes of pseudosymmetric contact metric 3-manifolds, Pacific Journal of Mathematics, 2009, 239, 1, 17  crossref(new windwow)
6.
Some Classes of Pseudosymmetric Contact Metric 3-Manifolds, ISRN Geometry, 2012, 2012, 1  crossref(new windwow)
7.
Reeb flow symmetry on almost contact three-manifolds, Differential Geometry and its Applications, 2014, 35, 266  crossref(new windwow)
8.
On η-Einstein Trans-Sasakian Manifolds, Annals of the Alexandru Ioan Cuza University - Mathematics, 2011, 57, 2  crossref(new windwow)
 References
1.
L. Bianchi, Lezioni di Geometrie Differenziale, E. Spoerri Librao-Editore, 1894

2.
D. E. Blair, Contact Manifolds in Riemannian Geometry, Lecture Notes in Math. 509 (1976), Springer-Verlag, Berlin-Heidelberg-New-York

3.
D. E. Blair, Th. Koufogiorgos and B. J. Papantoniou, Contact metric manifolds satisfying a nullity condition, Israel J. Math. 91 (1995), 189-214 crossref(new window)

4.
D. E. Blair, Th. Koufogiorgos, and R. Sharma, A classification of 3-dimensional contact metric manifolds with $Q{\varphi}={\varphi}Q$, Kodai Math. J. 13 (1990), 391-401 crossref(new window)

5.
D. E. Blair and R. Sharma, Three-dimensional locally symmetric contact metric manifolds, Boll. Unione. Mat. Ital. Sez. A Mat. Soc. Cult. (8) 4 (1990), no. 3, 385-390

6.
D. E. Blair and L. Vanhecke, Symmetries and ${\varphi}-symmetric$spaces, Tohoku Math. J. 39 (1987), no. 2, 373-383 crossref(new window)

7.
G. Calvaruso, D. Perrone, and L. Vanhecke, Homogeneity on three-dimensional contact metric manifolds , Israel J. Math. 114 (1999), 301-321 crossref(new window)

8.
E. Cartan, Lecon sur la geometrie des espaces de Riemann, Second Edition, Gauthier-Villards, Paris, 1946

9.
S. S. Chern and R. S. Hamilton, On Riemannian metrics adapted to three-dimensional contact manifolds, Lecture Notes in Math. 1111 (1985), Springer Verlag, 279-305

10.
J. T. Cho, A class of contact Riemannian manifolds whose associated CR-structure are integrable, Publ. Math. Debrecen 63 (2003), 193-211

11.
J. T. Cho and L. Vanhecke, Classification of symmetric-like contact metric $({\kappa},{\mu})$ spaces, Publ. Math. Debrecen 62 (2003), 337-349

12.
J. Deprez, R. Deszcz, and L. Verstraelen, Examples of pseudo-symmetric conformally flat warped products, Chinese J. Math. 17 (1989), 51-65

13.
R. Deszcz, On pseudosymmetric spaces, Bull. Soc. Math. Belg. 44 (1992), 1-34

14.
Y. Eliashberg and W. Thurston, Confoliations, AMS University Lecture Series 13 (1998)

15.
N. Hashimoto and M. Sekizawa, Three-dimensional conformally flat pseudo-symmetric spaces of constant type, Arch. Math. (Brno) 36 (2000), 279-286

16.
J. Inoguchi, Minimal surfaces in 3-dimensional solvable Lie groups, Chinese Ann. Math. Ser. B 24 (2003), 73-84 crossref(new window)

17.
J. Inoguchi, T. Kumamoto, N. Ohsugi, and Y. Suyama, Differential geometry of curves and surfaces in 3-dimensional homogeneous spaces III, Fukuoka Univ. Sci. Rep. 30 (2000), 131-160

18.
O. Kowalski, Spaces with volume preserving symmetries and related classes of Riemannian manifolds, Rend. Sem. Mat. Univ. Politec. Torino 64 (1983), 131- 159

19.
O. Kowalski, A classification of Riemannian 3-manifolds with constant principal Ricci curvatures ${\rho}_1={\rho}_2{\neq}{\rho}_3$, Nagoya Math. J. 132 (1993), 1-36

20.
O. Kowalski and M. Sekizawa, Local isometry classes of Riemannian 3-manifolds with constant Ricci eigenvalues ${\rho}_1={\rho}_2{\neq}{\rho}_3$ Arch. Math. (Brno) 32 (1996), 137-145

21.
O. Kowalski and M. Sekizawa, Three-dimensional Riemannian manifolds of c-conullity two, Riemann-ian Manifolds of Conullity Two, Chapter 11, World Scientific, Singapore, 1996

22.
O. Kowalski and M. Sekizawa, Pseudo-symmetric spaces of constant type in dimension three-elliptic spaces, Rend. Mat. Appl. (7) 17 (1997), 477-512

23.
O. Kowalski and M. Sekizawa, Pseudo-symmetric spaces of constant type in dimension three-non-elliptic spaces, Bull. Tokyo Gakugei Univ. (4) 50 (1998), 1-28

24.
J. Milnor, Curvature of left invariant metrics on Lie groups, Adv. Math. 21 (1976), 293-329 crossref(new window)

25.
B. O'Neill, Semi-Riemannian Geometry with Application to Relativity, Academic Press, Orland, 1983

26.
V. Patrangenaru, Classifying 3- and 4-dimensional homogeneous Riemannian manifolds by Cartan triples , Pacific J. Math. 173 (1996), 511-532

27.
D. Perrone, Homogeneous contact Riemannian three-manifolds, Illinois J. Math. 13 (1997), 243-256

28.
T. Takahashi, Sasakian manifolds with pseudo-Riemannian metric, Tohoku Math. J. 21 (1969), 271-290 crossref(new window)

29.
S. Tanno, Sur une variete de K-contact metrique de dimension 3, C. R. Math. Acad. Sci. Paris 263 (1966), A 317-A319

30.
S. Tanno, Locally symmetric K-contact Riemannian manifolds, Proc. Japan Acad. Ser. A Math. Sci. 43 (1967), 581-583

31.
S. Tanno, Variational problems on contact Riemannian manifolds, Trans. Amer. Math. Soc. 314 (1989), 349-379 crossref(new window)

32.
W. M. Thurston, Three-dimensional Geometry and Topology I, Princeton Math.Ser., vol. 35 (S. Levy, eds.), 1997

33.
F. Tricerri and L. Vanhecke, Homogeneous Structures on Riemannian Mani- folds, London Math. Soc. Lecture Note Ser. vol. 83, Cambridge Univ. Press, London, 1983